# SDR WVER2012103195618

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 17,726 hours, 14,949 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Adg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH ADG POWER FEED WIRE CORROSION HARNESS REPLACEMENT IAW SB 670BA-24-027.
